| Model Number |
MMT-722NAL |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump received compromised force sensor system alarm.The customer¿s blood glucose level was 347 mg/dl.The customer stated that the drive support cap was normal.Customer troubleshooting was performed.Customer stated that the changing the set and insulin shoots out while priming.The customer was advised that the insulin pump needed to be replaced, to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will not be returned for analysis.